| Model Number |
M2736A |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the avalon us transducer indicating that there was nothing audible when the arrester was attempted, no noise just complete silence.The device was in use on patient at time of event, there was no adverse event reported.
Additional Manufacturer Narrative
E1: reporter phone (b)(6).A philips authorized service personal (asp) evaluated the device and found that the crystals were loose in the device.No repair was possible, a replacement was provided to resolve the issue.The customer was provided a replacement transducer to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.